# SDR UHLA2012070200204

- Difficulty date: July 2, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 19,854 hours, 12,283 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE INDICATOR INOP.  FOUND DEBRIS OBSTRUCTION, REMOVED AND CLEANED SLIDE LENS VIEW INDICATION, OPS CHECK GOOD IAW EMB 170 AMM.
